Record number :
906695
Title of article :
N = 2 Supersymmetric QCD and integrable spin chains: rational case Nf < 2Nc
Author/Authors :
A. Gorsky، نويسنده , , A. Marshakov، نويسنده , , A. Mironov، نويسنده , , A. Morozov، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1996
Pages :
6
From page :
75
To page :
80
Abstract :
The form of the spectral curve for 4d N = 2 supersymmetric Yang-Mills theory with matter fields in the fundamental representation of the gauge group suggests that its 1d integrable counterpart should be looked for among (inhomogeneous) sl(2) spin chains with the length of the chain being equal to the number of colours Nc. For Nf < 2Nc the relevant spin chain is the simplest XXX-model, and this identification is in agreement with the known results in Seiberg-Witten theory.
Journal title :
PHYSICS LETTERS B
Serial Year :
1996
Link To Document :
بازگشت